# SDR R61A201610280617

- Difficulty date: October 13, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N117HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000184
- Aircraft time: 23,730 hours, 18,802 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17067403001
- Condition: Corroded
- Location: Frames 25-26
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LOWER SKIN ANTENNA DOUBLER BETWEEN FRAMES 25 - 26 STRINGER 24-25L CORRODED.   REMOVED AND REPLACED THE DOUBLER.
